# SDR UPS09554616

- Difficulty date: January 20, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING FUELING PANEL (AROUND GAUGES) HAS SURFACE CORROSION.  REMOVED RT WING CORRODED FUELING PANEL AND INSTALLED NEW RT WING FUELING PANEL IAW AMM28-21-08-4.
